# SDR IXXA06SMN012S

- Difficulty date: January 5, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RT WING CTR L/E LWR EXTERNAL SKIN CORRODED AT STA XFS 435.789.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 06007 DATED 01-06-06, SEMAN DWG ED-4142 DATED 01-04-06, ED SEMAN 2005 1554 DATED 01-06-06.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PAGES 17-18.  FOUND OUT OF LIMITS IAW DC-8 SRM 57-2-1 FIG 2G.  REMOVED CORRODED SECTION IAW SEMAN DWG ED-4142.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER (AL 7075 T6 0.071) & FILLER AL 7075 T6 0.063) IAW SEMAN DWG ED-4142.  CLEANED TREATED; PRIMED AREA & REPAIR PARTS INNER FACE IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS.  (TORQUE)
